Toggle Main Menu Toggle Search

ePrints

Convergence of the method of the hyperspherical R matrix with semiclassical outgoing waves

Lookup NU author(s): Stephen Collins, Dr Dominic Paul Seccombe, Dr Timothy Reddish

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Seiles P, Malegat L, Huetz A, Kazansky AK, Collins SA, Seccombe DP, Reddish TJ

Publication type: Article

Journal: Physical Review A

Year: 2004

Volume: 69

Issue: 5

ISSN (print): 1050-2947

ISSN (electronic): 1094-1622

Publisher: American Physical Society

URL: http://dx.doi.org/10.1103/PhysRevA.69.052707

DOI: 10.1103/PhysRevA.69.052707

Notes: Article no. 052707 10 pages


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share